MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE X EP SYSTEM SURFACE ELECTRODE KIT (5PK US); ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM

ST. JUDE MEDICAL ENSITE X EP SYSTEM SURFACE ELECTRODE KIT (5PK US); ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Model Number ENSITE-SEK-5-01
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
During an svt procedure using the ensite x system in navx mode, communication issues were noted which caused delays to treatment.It was noted that there were no ekg signals displayed, only a pink line, on the ensite computer but the recording system did have ekg signals.There were no error messages displayed on the system and the patches were able to be validated successfully.The ekg and patch connections to the surface link and the amplifier were checked.It was the noted that the signals would appear when the right leg patch was disconnected but they would disappear when connected again.The right leg patch was replaced, the system was rebooted and a new study was started with no resolution.The ekg cable was replaced with no resolution.The surface link was replaced with no resolution.A new reference patch was put on the patient and the ekg signals showed up immediately and the issue was resolved.Revalidation was done but the system would not allow that due to a left leg patch issue so the left leg patch was replaced as well.The system was rebooted and a new study was started.This was successful and the procedure was started appropriately.Later in the procedure, some error messages were displayed on the screen and the case was exited.The message read: "unexpected error occurred.Application exited" and "destroyed while thread is still running".The system was rebooted and a new study was started.The procedure continued without any further issues.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One ensite x surface electrode kit system reference electrode was received for evaluation.The left leg patch was also returned.The system reference electrode read as an open circuit due to a fractured wire in the connector socket.The left leg patch displayed continuity with no open circuits detected.In addition, the patch was able to be validated with no anomalies noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.

Brand Name
ENSITE X EP SYSTEM SURFACE ELECTRODE KIT (5PK US)
Common Device Name
ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key16454514
Report Number3008452825-2023-00065
Device Sequence Number5875589
Product Code DQK
UDI-Device Identifier05415067032379
UDI-Public05415067032379
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
 K083328
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberENSITE-SEK-5-01
Device Catalogue NumberENSITE-SEK-5-01
Device Lot Number8751804
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2023
Supplement Date Received by Manufacturer03/29/2023
Initial Report FDA Received Date02/28/2023
Supplement Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown